# SDR DL76L060553

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 76,427 hours, 11,679 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029817
- Part serial: P2699
- Condition: Oil Consumption
- Location: Apu
- Part time: 8,595 hours, 12,044 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

APU HIGH OIL CONSUMPTION, REPLACED APU.
